44
Views
0
CrossRef citations to date
0
Altmetric
Research Article

Classification of (2n−1)-dimensional solvable Leibniz algebras with n-dimensional nilradical

Pages 1751-1763 | Received 30 Mar 2020, Accepted 09 Nov 2020, Published online: 07 Dec 2020
 

Abstract

In this article we study solvable Leibniz algebras with abelian nilradicals. The relation between the dimensions of nilradicals and of the corresponding complemented space to the nilradical is estimated. Moreover, we describe (2n1)-dimensional solvable Leibniz algebras with n-dimensional nilradical. It is know that the nilradical of these algebras is either n-dimensional abelian algebra or an algebra with one-dimensional square. In addition, the second cohomology groups of the algebras given in the article are computed.

2010 Mathematics Subject Classification:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.